# SDR AALA20150228006

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 15,180 hours, 5,969 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  RT TANK FUEL QTY INDICATES AS MUCH AS 900 POUNDS LESS THAN LT TANK QTY.  DIFFERENCE FLUCTUATED BETWEEN 400 & 900 POUNDS.  TRIM INDICATED NO IMBALANCE & MX CONFIRMED.    REPORTED FUEL QTY WORKED PROPERLY, NO IMBALANCE.  NO FURTHER ACTION TAKEN.
